Skip Navigation LinksHome > July/August 2014 - Volume 37 - Issue 6 > Ipilimumab-induced Autoimmune Pancytopenia in a Case of Meta...
Text sizing:
A
A
A
Journal of Immunotherapy:
doi: 10.1097/CJI.0000000000000041
Clinical Study

Ipilimumab-induced Autoimmune Pancytopenia in a Case of Metastatic Melanoma

du Rusquec, Pauline*; Saint-Jean, Melanie*,†; Brocard, Anabelle*,†; Peuvrel, Lucie*,†; Khammari, Amir*,†; Quéreux, Gaelle*,†; Dréno, Brigitte*,†

Collapse Box

Abstract

A 77-year-old patient treated with ipilimumab (anti-CTLA-4 antibody) for metastatic melanoma developed autoimmune pancytopenia (anemia, thrombocytopenia, and neutropenia) 8 days after the fourth infusion. This pancytopenia was resistant to high-dose oral corticosteroids (1 mg/kg) and to hematopoietic growth factors. It resolved after intravenous immunoglobulins injection. To date, only 1 case of autoimmune pancytopenia has been reported after this treatment. According to the case that we report, it seems essential to control the leukocyte count before any injection of ipilimumab.

Copyright © 2014 by Lippincott Williams & Wilkins

Login

Article Tools

Share

Call for Papers

Journal of Immunotherapy has issued a call for papers. With an impact factor of 3.203, JOI is a leading journal in the fields of immunology and oncology.

For manuscript submission, go to: http://www.editorialmanager.com/jit/

Search for Similar Articles
You may search for similar articles that contain these same keywords or you may modify the keyword list to augment your search.

Connect With Us

Twitter
twitter.com/JOFIonline

For additional oncology content, visit LWW Oncology Journals on Facebook.